# SDR 9512719955

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Dir Gyro
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S COMPASS FLAG APPEARED DURING CLIMBOUT.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED NR 2 DIRECTIONAL GYRO AND RMI.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
